MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed alinity c total bilirubin results generated on the alinty c processing module for two samples.Also, instrument error messages were observed on the alinity c module for linearity errors for total bilirubin.The following data was provided: (b)(6) 2024, sid (b)(6), tbili <0.1 mg/dl, re-measured 0.3 mg/dl.Sid (b)(6), tbili <0.1 mg/dl, re-measured 0.5 mg/dl.Normal ranges: tbili <1.2 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed alinity c total bilirubin results generated on the alinty c processing module for two samples.Also, instrument error messages were observed on the alinity c module for linearity errors for total bilirubin.The following data was provided: (b)(6) 2024 sid (b)(6) tbili <0.1 mg/dl, re-measured 0.3 mg/dl.Sid (b)(6) tbili <0.1 mg/dl, re-measured 0.5 mg/dl.Normal ranges tbili <1.2 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Updated information: d.4 lot# updated from 'unknown' to 66178uq04.D.4 primary udi number updated.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance of the alinity c total bilirubin reagents in the field was reviewed using data gathered from customers worldwide.The patient median values obtained with the complaint lot 66178uq04 is within established limits and thus comparable to the historical lot performance, which confirms no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c total bilirubin reagent lot 66178uq04 was identified.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20495169
Report Number3002809144-2024-00302
Device Sequence Number3615835
Product Code CIG
UDI-Device Identifier00380740158422
UDI-Public(01)00380740158422(17)250930(10)66178UQ04
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number04V51-31
Device Lot Number66178UQ04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown